A Unique Continuation Property for Linear Elliptic Systems and Nonresonance Problems
MetadataShow full metadata
The aim of this paper is to study the existence of solutions for a quasilinear elliptic system where the nonlinear term is a Caratheodory function on a bounded domain of ℝN, by proving the well known unique continuation property for elliptic system in all dimensions: 1, 2, 3, ...and the strict monotonocity of eigensurfaces. These properties let us to consider the above problem as a nonresonance problem.
CitationAnane, A., Chakrone, O., El Allali, Z., & Hadi, I. (2001). A unique continuation property for linear elliptic systems and nonresonance problems. Electronic Journal of Differential Equations, 2001(46), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.